MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); High Test Results (2457)
Health Effect - Clinical Codes Weakness (2145); Dizziness (2194)
Date of Event 01/31/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report # (b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause: mlc-43-environmental testing conditions.Test strip udi# (b)(4).Note: manufacturer contacted customer on 2/12/2018 in a follow-up call in order to ensure the customer's condition since the initial call; customer's condition had improved and she did not currently have any diabetic symptoms.No medical intervention was needed since the last call.Customer satisfied with the replacement product.
 
Event or Problem Description
Consumer initially called for questions and assistance with new truemetrix meter.Back to back control tests performed during call on (b)(6) 2018 were out of range.The customer's expected fasting blood glucose test result range is 112 - 120 mg/dl.At the time of the call the customer reported feeling weak and dizzy; customer did not need medical attention at the time of the call.During the call on (b)(6) 2018, a back to back blood test was not performed by the customer.The customer stated she just received the test strips on 01/31/2018.Test strip lot manufacturer's expiration date is 06/16/2019 and open vial date is 01/31/2018.The meter memory was reviewed for previous test result history: (b)(6).

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7285912
Report Number1000113657-2018-00218
Device Sequence Number19362070
Product Code NBW
UDI-Device Identifier00021292007867
UDI-Public(01)00021292007867(17)190616(10)MU2714
Combination Product (Y/N)N
Initial Reporter StateVA
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 02/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/16/2019
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMU2714
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/15/2018
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2018
Initial Report FDA Received Date02/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1